# SDR UIEA2025032100368

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD FLAP, LOWER SURFACE, 9" TO 24" FROM INBOARD EDGE AND 23.5" TO 34" FROM LEADING EDGE, DELAMINATION.( RH WING, OUTBOARD FLAP, LOWER SURFACE WAS REPAIRED I.A.W B767 SRM 57-53-01-2R-1 AND SRM 51-70-10-2R-4 PAG 1,4 FIG 201 SHEET 3 REV 127 15-DEC-24. NO FURTHER DEFECTS NOTED )
